Panic attack, anxiety, heavy breathing from botox?


I had my second round of botox last week for chronic Migraine,and I have noticed on a few occasions when I'm out in public that I start to panic, feel claustrophobic and start breathing really heavily. Sometimes I feel like I'm not getting enough air or that I'm going to stop breathing.

Anybody have anything like this happen?

2 Replies

  • This is certainly not a known side effect. The chances are it is the fear, or anticipation of side effects from the procedure that is bringing on the attacks. The benefit of botox over strong preventative medication is that it is very unlikely to cause side effects. I hope this puts your mind at ease. We have a factsheet, if that helps: Panic attacks are horrible. Mind are a wonderful charity with some great resources to help you cope with anxiety If you are concerned, or get further side effects please go to your GP. All the best.

  • This happens to hundreds of people, just go to the botox support community site. I am now 11 months post injection and still have the panic and neurological and other symptoms. The botox can spread from the injection site and  circulate in your body for up to 5 years before it eventually disappates. It has been proved it can cross the blood brain barrier so it will affect the neurotransmitters in the brain causing all sorts of problems...I wish id known all this before 

You may also like...